Learn how to use Mayo Clinic Connect
Request an Appointment
Is it recommend to take (2) Vitamin B shots weekly for ringing in the ears? Or could this be too much and harmful?
Hi @spandie81, welcome to Mayo Clinic Connect. I wonder if @th1 or @mattie1014 might have some information for your related to vitamin B and tinnitus (ringing in ears).
You might also like to connect with others who are sharing tips on dealing with ringing in the ears here:
– Controlling Tinnitus: What works for you? https://connect.mayoclinic.org/discussion/tinnitus-control/
Spandie, have you been told that you have a vitamin B deficiency?
Jump to this post
No , I was inquiring for my son. His doc has him doing it. And he's now experiencing nausea. And I'm concerned it's too much Vitamin B injections !
I have terrible tinnitus and since Pfizer second dose it’s been worst. No proof if from vaccine obviously but I only received second dose August 15th. I can just hope it’s temporary. My PCP started monthly injections which I do myself over two years ago. It has not changed my tinnitus one bit. The normal range for the lab I use results me at the closer end of normal. I also take b complex OTC. He would like to get me in the middle of the labs range but I never am. I have asked to try twice a month instead of monthly but he never agrees. I’ve tried so many times to change is mind but he feels that it’s keeping it in the norm so he won’t change dose.
So, for myself it has done nothing for tinnitus. I think twice a month would be nice to try. I have friends who get weekly injections without any problems and their numbers are like mine. Best of luck…Joanne
I've had tinnitus for 20 years. I have not found a vitamin that cures it. I think taking too much of anything is harmful, not helpful.
I do find that too much caffeine causes my tinnitus to be worse.
My husband suffered from tinnitis for years. i have posted his treatment and recovery. I am very surprised so many doctors are not aware of the treatment. First, you must determine if it is caused by too much aspirin or other medication, if not….look at my posts.
@2beagles Hi, I’d like to see your posts on tinnitus but haven’t been able to find them. If you can help I’d appreciate it. I have tinnitus and would love to review what your husband went thru. I haven’t made an appt yet at Mayo because of other issues I need to resolve first. Thx for any information you can provide.
They are on this site…a moderator may be able to assist you. His tinnitus is under control and he has had normal life for 20+ years. He went to the university of Maryland….the only ones who had treatment at the time…doc was from England….surely many other places have implemented it. Forget ear drops, vits and other stupid things. First you need to understand what causes it…..really a human defense mechanism. All in my posts.
Hi and would love to know more as well. I can’t find it on the site either. Can you write what the treatment was called. I live near Boston and they have a tinnitus clinic but the wait for anything medical is extremely long right now. I’m just wondering what the treatment was called. Thanks.
Thanks so much
@camaroyo @mothermary1 @spandie81 you can see all of @2beagles posts in her profile. Simply click her username @2beagles and then select Comments.
Here is the specific post that talks of her husband’s tinnitus https://connect.mayoclinic.org/comment/313438/
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In